MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS INSULIN; IMMUNOREACTIVE INSULIN TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS INSULIN; IMMUNOREACTIVE INSULIN TEST SYSTEM
Catalog Number 12017547122
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys insulin results for 6 patient samples on a cobas 8000 - cobas e 602 module.The customer questioned the low initial results which prompted them to repeat the patient samples.On (b)(6) 2024, sample 1 had an initial insulin result of 16.66 uu/ml.The sample was repeated on another e602 analyzer and the result was 21.1 uu/ml.On (b)(6) 2024, sample 2 had an initial insulin result of 7.10 uu/ml.The sample was repeated on another e602 analyzer and the result was 14.1 uu/ml.On (b)(6) 2024, the sample was repeated on the initial e602 analyzer and the result was 14.88 uu/ml.On (b)(6) 2024, sample 3 had an initial insulin result of 17.25 uu/ml.The sample was repeated on another e602 analyzer and the result was 35 uu/ml.On (b)(6) 2024, the sample was repeated on the initial e602 analyzer and the result was 35.23 uu/ml.On (b)(6) 2024, sample 4 had an initial insulin result of 3.21 uu/ml.The sample was repeated on another e602 analyzer and the result was 11.9 uu/ml.On (b)(6) 2024, the sample was repeated on the initial e602 analyzer and the result was 11.18 uu/ml.On (b)(6) 2024, sample 5 had an initial insulin result of 6.90 uu/ml.The sample was repeated on another e602 analyzer and the result was 15.7 uu/ml.On (b)(6) 2024, the sample was repeated on the initial e602 analyzer and the result was 15.08 uu/ml.On (b)(6) 2024, sample 6 had an initial insulin result of 3.16 uu/ml.The sample was repeated on another e602 analyzer and the result was 19.9 uu/ml.On (b)(6) 2024, the sample was repeated on the initial e602 analyzer and the result was 20.62 uu/ml.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).Calibration was last performed on (b)(6) 2024.The calibration and qc recovery data provided was acceptable.The alarm trace showed a sample aspiration alarm.The investigation is ongoing.
 
Additional Manufacturer Narrative
Based on the calibration and qc data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ELECSYS INSULIN
Common Device Name
IMMUNOREACTIVE INSULIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20486535
Report Number1823260-2024-03024
Device Sequence Number19857622
Product Code CFP
UDI-Device Identifier04015630913060
UDI-Public04015630913060
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K001104
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12017547122
Device Lot Number778999
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown